# SDR COMA0060504

- Difficulty date: June 13, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 9,974 hours, 9,504 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Lack Of Lube
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE.  SERVICED APU WITH OIL.
